# SDR FDEA201101060061

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391180
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH TRANSITION SIDE PANEL AT STA 1310-STA 1380 FOUND WITH   CORROSION AT UNDERSURFACE DURING TIE-DOWN FITTING REPLACEMENT. CORRODED RH TRANSITION PANEL BETWEEN STA 1310 AND STA 1380.   R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
